I went to my oncologist today because I've been having memory problems especially speech. I also have short term memory loss, ringing in my ears, dizziness and headaches. My oncologist said that tamoxifin does not cause any of that. I have an MRI because he suspects brain mets. He may be right, but have any of you experienced any of these things while on Tamoxifin?
Hi, I just got a call from my surgeon with oncotype score of 28. My oncologist had told me if it came back 25 or higher she would recommend chemotherapy. I know chemo saves lives, but I am terrified of it because I know it does a lot of damage in the meantime. I'm not saying I will refuse chemo, but just wondering if there is anyone out there who has heard of or used an alternative method to chemo. I have a double mastectomy coming up as well, another challenge that I am not looking forward… read more
I am just about finished my last chemo session. Yay! I will have surgery in about a month from now and still don't know if I will choose lumpectomy or mastectomy and would like to hear your stories. I am a perfect candidate for a lumpectomy as it seems the chemo has reduced the tumour to nothing. However I am nervous about local recurrence which is much lower with mastectomy. But I'm also nervous about mastectomy with reconstruction. Seems weird to have tissue… read more
So I’m unclear....mixed opinions. I’ve been on Lexapro for anxiety since a July and just started taking Tamoxifen. My oncologist at MKS said there can be a very slight decrease in Tamoxifen effectiveness with Lexapro, but she is ok with it. She suggested Effexor instead, but will defer to a psychiatrist. My psychiatrist is hesitant to make the switch for a couple of reasons: 1) I am doing well on it 2) barely any reduced effectiveness 3) more difficult to get off Effexor and… read more
Anyone refuse Neulasta? I'm halfway through four cycles of TC, and really thinking I don't want the Neulasta on the last two. It's the only thing making me feel bad - I'm sailing through otherwise. I know I run a higher risk of infection without it, but that risk is lower than the chances I'll have severe bone pain. And yes, I am taking Claritin. Wondering if anyone has gone without Neulasta. I don't want to delay any treatment for low counts, but this bone pain is awful. PS - it's even making… read more
I am starting 12 weeks of Taxol after an 8 week round of AC chemo. I had 4 infusions in 8 weeks and was absolutely exhausted, nauseous, and experienced severe muscle and bone pain. I think the bone pain was due to the neulasta. My oncologist said Taxol would be much easier and I wanted to hear from any one else who had been through a similar course of treatment and how they fared. New to this site and appreciate the help!
Some of the discussions here date back a couple of years, so I thought I'd pose the question again. My surgery is 2/15. I have a 5-6 cm tumor in my right breast. I'm being told that the BS is 'comfortable doing either' surgery. The PS says I'm a 'perfect candidate for either'. He said I'd have great results either way. I already know I don't want a bilateral mastectomy. I go back and forth on the mastectomy or lumpectomy on the right. I am going to do reconstruction as… read more
Did your Tissue Expanders "change shape" as they expand? Mine started symmetrical and so even. I have had 3 fills so far totally 380cc each side. One of my TE "Foobs" looks like a breast, well sort of, and the other is what I call my "man-pec". Then man-pec is on the same side as my port. I attributed this one being higher due to the port. My PS assured me nothing to worry about and when the implants are in, they will be reshaped and even. He explained that it the… read more
I had a bilateral mastectomy and reconstruction in 2014. No chemo, no radiation and no meds with a diagnosis of DCIS. Everything went as planned but for the last two years, I've been on a physical downward spiral. Reconstruction is silicone implants under the muscle. I have lost a tremendous amount of strength, as there are many movements I can no longer do because the chest muscles pull tight across the implants causing them to feel displaced. In addition, I am… read more
We never share your personal information with anyone.Continue with Facebook Sign up with your email